RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danilov, L V

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:129
Abstract pages:1029
Full texts:508

http://www.mathnet.ru/eng/person27071
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214032

Publications in Math-Net.Ru
1989
1. L. V. Danilov, “Diophantine equations $x^m-Ay^n=k$”, Mat. Zametki, 46:6 (1989),  38–45  mathnet  mathscinet  zmath; Math. Notes, 46:6 (1989), 914–919  isi
1982
2. L. V. Danilov, “Diophantine equation $x^3-y^2=k$ and Hall's conjecture”, Mat. Zametki, 32:3 (1982),  273–275  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 617–618  isi
1978
3. L. V. Danilov, “Rational approximations of some functions at rational points”, Mat. Zametki, 24:4 (1978),  449–458  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 741–746
1975
4. L. V. Danilov, G. V. Danilov, “On the estimation of the period length of a quadratic irrationality”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 9,  19–24  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:9 (1975), 15–19
1972
5. L. V. Danilov, “Some classes of transcendental numbers”, Mat. Zametki, 12:2 (1972),  149–154  mathnet  mathscinet  zmath; Math. Notes, 12:2 (1972), 524–527

1984
6. L. V. Danilov, “Letter to the editors”, Mat. Zametki, 36:3 (1984),  457–458  mathnet  mathscinet  zmath; Math. Notes, 36:3 (1984), 726
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020